The derivative nonlinear Schrodinger equation in analytic classes

Research output: Contribution to journalArticle

Abstract

The derivative nonlinear Schrodinger equation is shown to be locally well-posed in a class of functions analytic on a strip around the real axis. The main feature of the result is that the width of the strip does not shrink in time. To overcome the derivative loss, Kato-type smoothing results and space-time estimates are used.

Details

Authors
  • Z Gurjic
  • Henrik Kalisch
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics
Original languageEnglish
Pages (from-to)62-71
JournalJournal of Nonlinear Mathematical Physics
Volume10
Issue numberSuppl. 1
Publication statusPublished - 2003
Publication categoryResearch
Peer-reviewedYes